# SDR DHL9672109C

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 152729
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 6 SEAT TRACK RBL 45 HAS CORROSION AND CRACKED AT STA 600 THROUGH 660.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-30-2, 60 INCHES LONG.
